# SDR CA070321007

- Difficulty date: March 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO AIRPORT, THE PILOTS SELECTED GEAR DOWN AND HAD A GEAR (UNSAFE) LIGHT BUT NO GEAR EXTENSION. ALTERNATE EXTENSION WAS PERFORMED IAW CHECK LIST WITHOUT FURTHER REMARKS.   PSEU (PROXIMITY SWITCHING ELECTRONIC UNIT) REPLACED AS PRECAUTION.   FURTHER INVESTIGATION FOUND OUT THE MAIN CAUSE OF THE EVENT WAS LOOSE WIRING/TERMINAL ON THE MLG INHIBIT SWITCH.  MFG ISSUED DASH 8 Q100/200/300 AOM 828 TO PROVIDE DETAILS OF THIS EVENT. (TC NR 20070321007)
